# SDR AALA202210243429

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 45,075 hours, 16,527 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: S325400294500
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR HARD TO OPEN AND CLOSE. MAINTENANCE REPLACED MID LAVATORY DOOR ASSEMBLY PER AMM 25-45-19.
